Aa
A
A
Close
Avatar universal
Anxiety med trouble!
Ok I know no ones a doctor but I was looking for opinions on what this sounds like as I can't see my new doc for another week and the ER won't help.

So basically I been on valium for a couple years due to high anxiety/panic of all forms. I've had no trouble on the medication except a face rash I got 2 years on it that I'm not sure was from the med. I never needed to increase my dose in fact some days I took 10mg less (I was on 10mg 3x a day)

I became pregnant in June 2014 so I tapered and jumped off in November (first time I ever had real visible shakes and sweats in all my years of anxiety!) however in February 2015 although still pregnant I had some bad mental effects that wouldn't stop with physical ones and ended up in ER psych where he put me back on valium but much less a dose 5mg in morning 5mg at night.

The first dose at ER  was a relief no problems. I came home and next day took one at 2pm but 3 hours later the sweats shaky feeling and heart racing hit for 45mins. I was confused because it's long half life why I felt like I was starting withdrawal again? I took the next at 10pm but 3 hours later around 1am I shook all over pretty bad for a hour straight. Oddly before these symptoms hit I can feel it coming things distort and I begin to sweat.

So basically everyday I take it now (been 9 days since I came back from ER) I get sweaty and shake badly about 3 hours (some days 2 hours and someday 4 hours) after taking it.

My ? Is is this just anxiety from being started on a lower dose then normal? Or
Does it sound like aggravated withdrawal instead like I wasn't stabilized? Or could it be
That I'm suddenly having side effects despite not having any in all the years I was on it?

I asked a benzo help site who suggested taking a extra but if it's side effects I'm afraid I'll aggravated it more :(
if I'm not stable from the bad taper/withdrawal I'm not sure how to stabilize back because it hits so soon after taking it?  I know a doc is best for this but at the moment it's a lil far off so some ideas/opinions would help ease me as to what I'm feeling because I'm afraid I'm going to die! (Not kidding the shakes feel like seizures and the heart feels like a heart attack)

And trust me I would not continue this medication pregnant if it wasn't important the ER doc thought I was headed for a psychotic break because bad tapering.  
Cancel
1 Answers
Page 1 of 1
Avatar universal
Does not sound like side effects. Is it possible to contact the prescribing ER doctor by phone?

Also, look up Lucinda Bassett, who has a very effective recorded program for dealing with anxiety and panic attacks (was very helpful to me).

Also, asking the universal CEO for answers to such questions never hurts. He always knows and will share with anyone willing to listen (esp
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
517872 tn?1506854164
Blank
senseanonymous Stay Alive! Comment
21 hrs ago
649848 tn?1484935765
Blank
Barb135 commented on Dee1956's status
Oct 15
317787 tn?1473362051
Blank
Barb135, and Dee1956 commented on KeeLolo's status
Oct 15
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
370181 tn?1428180348
Blank
Arlington, WA
Avatar universal
Blank
973741 tn?1342346373
Blank
675718 tn?1449992146
Blank
El Paso, TX
Anxiety Community Resources